advertisement
Question
Posted by: christinae | 2012/12/03

hin

Seun 22j oud het met n rugby wedstryd sy knieg teen n ander persoon sn gestamp daar was bloed op bloed
was dr toe hiv neg met voorkomende PVYR4Amedikasie die medikasie
maak hom verskrilik siek so dat hy nie eers kan ga werk nie, hy het self besluit om die medikasie te los hy weet wat die gevolge is kan die medikasie jou so siekmaak hy sit die heledag voor n rekenaar
Ons is self nieseker wat om nou te doen nie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Christinae

Verwys na my antwoord op jou vorige vraag.

Groete




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement